On shape of hyperspaces

Y. Kodama; S. Spież; T. Watanabe

Fundamenta Mathematicae (1978)

  • Volume: 100, Issue: 1, page 59-67
  • ISSN: 0016-2736

How to cite


Kodama, Y., Spież, S., and Watanabe, T.. "On shape of hyperspaces." Fundamenta Mathematicae 100.1 (1978): 59-67. <http://eudml.org/doc/210974>.

author = {Kodama, Y., Spież, S., Watanabe, T.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {1},
pages = {59-67},
title = {On shape of hyperspaces},
url = {http://eudml.org/doc/210974},
volume = {100},
year = {1978},

AU - Kodama, Y.
AU - Spież, S.
AU - Watanabe, T.
TI - On shape of hyperspaces
JO - Fundamenta Mathematicae
PY - 1978
VL - 100
IS - 1
SP - 59
EP - 67
LA - eng
UR - http://eudml.org/doc/210974
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.